Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 523572, 8 pages
http://dx.doi.org/10.1155/2014/523572
Research Article

Robust Synchronization of Hyperchaotic Systems with Uncertainties and External Disturbances

Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 4 December 2013; Revised 21 March 2014; Accepted 21 March 2014; Published 7 April 2014

Academic Editor: Zlatko Jovanoski

Copyright © 2014 Qing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Wang, Yongguang Yu, and Hu Wang, “Robust Synchronization of Hyperchaotic Systems with Uncertainties and External Disturbances,” Journal of Applied Mathematics, vol. 2014, Article ID 523572, 8 pages, 2014. https://doi.org/10.1155/2014/523572.